# SDR CALA2022022100459

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 79,992 hours, 9,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 77928
- Condition: Failed
- Location: Dr 3r M33404
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 DR 3R M33404 EMER LT BATTERY CAPACITY CHECK FAIL REF HX NR WO 515634, ORIG BY V898181 DR 3R M33404 EMER LT BATTERY REPLACED AND TESTED NORMAL AS PER A MM 33-51-06 ACCOMPLISHED BY MECH V934240, INSP V896958
